Alert archive / Alabama / Flash Flood Warnings in 2010

Flash Flood Warning 18, NWS Birmingham, AL

May 16, 2010Winston County, Alabama

NWS Birmingham, AL issued this flash flood warning at May 16, 2010, 3:45 PM CDT for Winston County, Alabama. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2010, 3:45 PM CDT (20:45 UTC)
Expired
May 16, 2010, 5:15 PM CDT
In force
90 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Winston County, AL

The radar

The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 901 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
901 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WGUS54 KBMX 162045
FFWBMX
ALC133-162215-
/O.NEW.KBMX.FF.W.0018.100516T2045Z-100516T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 PM CDT SUN MAY 16 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WINSTON COUNTY IN NORTHWEST ALABAMA...
  THIS INCLUDES THE CITIES OF...LYNN...HALEYVILLE...

* UNTIL 515 PM CDT

* AT 342 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINSTON
  FREE STATE BARN...NEEDMORE...MORELAND...INMANFIELD...HOUSTON
  RECREATIONAL AREA...DOUBLE SPRINGS...BRUSHY LAKE AND ASHRIDGE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3431 8713 3430 8712 3408 8736 3401 8764
      3432 8763

$$

12/SIRMON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at May 16, 3:05 PM CDT, 40 minutes earlier.

Area forecast discussion, May 16, 3:05 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 PM CDT SUN MAY 16 2010

.DISCUSSION...

AS EXPECTED...SHOWER AND THUNDERSTORM COVERAGE HAS INCREASED THIS
AFTERNOON...BUT OTHER THAN A COUPLE OF SIGNIFICANT WEATHER ALERTS TO
THIS POINT...THE CONVECTIVE ACTIVITY HAS BEEN FAIRLY WEAK.  AGAIN WE
CAN LEND THIS TREND TO THE CLOUD COVER FROM EARLIER TODAY THAT HAS
KEPT THINGS FAIRLY QUIET BY KEEPING INSTABILITIES LIMITED.  AS I
WROTE ABOUT IN THE MORNING DISCUSSION...WE HAVE HAD TO CHANGE OUR
FOCUS A LITTLE THIS AFTERNOON TO POTENTIAL FLOODING ISSUES.  THIS IS
BECAUSE OF THE SLOW MOVEMENT OF THE STORMS...ALONG WITH SOME
TRAINING.  RAIN RATES OF 1.5-2.0 INCHES PER HOUR HAVE BEEN REPORTED
AND CORROBORATED ON RADAR...SO WITH NO REPORTS HERE IN CENTRAL
ALABAMA TO THIS POINT... I THINK WE WILL HOLD OFF ON ISSUING A FLASH
FLOOD WATCH THIS AFTERNOON.

LOOK FOR THESE SHOWERS AND SCATTERED THUNDERSTORMS TO CONTINUE
THROUGH THE AFTERNOON HOURS...CONTINUING TO PRESS TO THE NORTH AND
EAST.  AGAIN...A COUPLE STORMS MAY BECOME STRONG AT TIMES...BUT
THESE WILL LIKELY BE ISOLATED INCIDENTS.  CONVECTION SHOULD DIMINISH
AFTER SUNSET AS MOST OF THIS ACTIVITY REMAINS TEMPERATURE
DRIVEN...BUT SHOWERS SHOULD REMAIN THROUGH A GOOD PORTION OF THE
EVENING HOURS...ESPECIALLY ACROSS THE EASTERN 2/3 OF THE CWA.

SHOWERS COULD LINGER INTO THE MORNING HOURS FOR THE MONDAY MORNING
COMMUTE...BUT MODELS CONTINUE TO SHOW AN AFTERNOON FRONTAL PASSAGE
WHICH WOULD PUT AN END TO THE WET WEATHER BY TOMORROW EVENING. THE
NAM PERSISTS IN SHOWING FURTHER DEVELOPMENT ALONG THE ACTUAL FRONT
AS IT SWINGS THROUGH THE STATE...BUT IT APPEARS TO BE THE OUTLIER AT
THIS POINT SO WILL ONLY KEEP A LOW CHANCE OF SHOWERS AND ISOLATED
THUNDER THROUGH MONDAY AFTERNOON.

ONCE THE FRONT MOVES THROUGH ON MONDAY...WE CAN LIKELY EXPECT TO SEE
A QUIET COUPLE OF DAYS AS A WEAK UPPER LEVEL RIDGE BUILDS IN FROM
THE WEST.  TUESDAY AND WEDNESDAY LOOK TO REMAIN RAIN FREE BECAUSE OF
THIS RIDGE...BUT THIS IS WHERE THE EURO AND THE GFS DEPART WAYS. IF
YOU BUY INTO THE GFS SOLUTION...WE WILL QUICKLY GO BACK INTO A
SOUTHERLY FLOW BY THURSDAY AHEAD OF THE NEXT WEATHER SYSTEM...WHICH
IS STILL LOOKING LIKE A FRIDAY-SATURDAY EVENT.  THE EURO IS MORE
AGGRESSIVE DIGGING A SOUTHERN BRANCH TROUGH INTO THE SOUTHERN UNITED
STATES ON THURSDAY EVENING...BRINGING A SURFACE LOW CLOSE TO
ALABAMA...AND THE POTENTIAL FOR SOME STRONGER STORMS.  AT THIS
POINT...I WILL LEAN TO THE GFS FOR THE FORECAST PACKAGE AS MOST OF
THE GFS ENSEMBLES ARE IN PRETTY CLOSE AGREEMENT TO ONE ANOTHER...
WHICH MEANS A LESS INTENSE SYSTEM BY THE END OF THE WEEK.

WITH THAT SAID...ONCE THE GFS SYSTEM MOVES THROUGH FRIDAY...RIDGING
WOULD BUILD BACK IN QUICKLY AGAIN AND GIVES US A VERY SUMMER-LIKE
PATTERN WITH THE POTENTIAL FOR AFTERNOON SHOWERS AND THUNDERSTORMS
AND TEMPERATURES POTENTIALLY CLOSE TO 90.  WILL GO WITH MID TO UPPER
80S FOR THIS FORECAST PACKAGE FOR NEXT WEEKEND AND SEE WHERE WE
TREND OVER THE NEXT COUPLE OF DAYS.

27

&&

.AVIATION...18Z TAF DISCUSSION.

SHOWERS AND THUNDERSTORMS WINN CONTINUE TO INCREASE IN COVERAGE AND
INTENSITY THROUGHOUT THE AFTERNOON HOURS...THEN GRADUALLY WEAKEN
AFTER SUNSET.  PREVAILING VISIBILITY SHOULD BE MVFR HOWEVER EXPECT
BRIEF PERIODS OF IFR OR LIFR CONDITIONS IN ASSOCIATION WITH THE
HEAVIER THUNDERSTORMS.  LOWER VISIBILITY COULD LINGER EVEN LONGER
DUE TO THE SLOW MOVEMENT OF THE STORMS...BUT IT IS NEARLY IMPOSSIBLE
TO PINPOINT TIMING AND LOCATION.  WILL AMD AS NEEDED AS
THUNDERSTORMS APPROACH INDIVIDUAL SITES.

THE ATMOSPHERE WILL STABILIZE AFTER SUNSET...BUT SHOWERS WILL LIKELY
LINGER FOR SEVERAL HOURS.  MVFR BR WILL LIKELY DEVELOP AFTER
MIDNIGHT.  PREVAILING WIND WILL BE FROM THE SOUTHWEST LESS THAN 10
KNOTS...DIMINISHING TO LESS THAN 5 KNOTS OVERNIGHT.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER DATA
IS BEING MONITORED FOR ACCURACY.

12/SIRMON

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     62  82  57  79  53 /  80  40  10  10   0
ANNISTON    65  83  60  81  55 /  90  40  10  10   0
BIRMINGHAM  64  84  61  80  55 /  80  30  10  10   0
TUSCALOOSA  64  86  60  83  56 /  70  20  10  10   0
CALERA      64  83  61  81  57 /  80  40  10  10   0
AUBURN      64  82  61  82  58 /  90  50  10  10   0
MONTGOMERY  66  86  62  86  58 /  90  50  10  10   0
TROY        66  85  62  85  58 /  90  50  10  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

27/12
Hazardous weather outlook, May 16, 12:45 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1245 PM CDT SUN MAY 16 2010

ALZ011>015-017>050-171800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1245 PM CDT SUN MAY 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WIND GUSTS OVER
40 MPH AND SMALL HAIL...ARE POSSIBLE ACROSS CENTRAL ALABAMA UNTIL
AROUND 8 PM THIS AFTERNOON.  DUE TO THE SLOW MOVEMENT OF THESE
STORMS...LOCALIZED FLOODING IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 16, 12:25 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1225 PM CDT SUN MAY 16 2010

ALZ030-161830-
SUMTER-
1225 PM CDT SUN MAY 16 2010

...SIGNIFICANT WEATHER ALERT FOR SUMTER COUNTY UNTIL 130 PM CDT...

AT 1223 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF CUBA...MOVING NORTHEAST AT 10 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

27
Special weather statement, May 16, 1:29 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 PM CDT SUN MAY 16 2010

ALZ022-030-161930-
PICKENS-SUMTER-
129 PM CDT SUN MAY 16 2010

...SIGNIFICANT WEATHER ALERT FOR PICKENS AND SUMTER COUNTIES UNTIL
230 PM CDT...

AT 122 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING AN AREA OF
A STRONG THUNDERSTORMS ALONG THE MISSISSIPPI STATE LINE IN WESTERN
SUMTER AND MARENGO COUNTIES...MOVING NORTHEAST AT 10 MPH.  STORMS
LOOK LIKE THEY WILL CONTINUE TO TRAIN ACROSS THE SAME ARE...THIS
COULD RESULT IN AN INCREASED CHANCE OF FLOODING.

WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PANOLA.
  WARSAW.
  MEMPHIS.
  GEORGE DOWNER AIRPORT.
  ALICEVILLE.
  MCMULLEN.

RAINFALL AMOUNTS OF UP TO 3 INCHES ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, May 16, 2:04 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 PM CDT SUN MAY 16 2010

ALZ014-162000-
WINSTON-
204 PM CDT SUN MAY 16 2010

...SIGNIFICANT WEATHER ALERT FOR WINSTON COUNTY UNTIL 300 PM CDT...

AT 200 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR HALEYVILLE...MOVING NORTHEAST AT 10 MPH.  STORMS
LOOK LIKE THEY WILL CONTINUE TO TRAIN ACROSS THE SAME ARE...THIS
COULD RESULT IN AN INCREASED CHANCE OF FLOODING.

WINDS UP TO 30 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DELMAR.
  HALEYVILLE.
  NEEDMORE.
  POSEY FIELD AIRPORT.
  WINSTON FREE STATE BARN.
  ASHRIDGE.

RAINFALL AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, May 16, 2:39 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT SUN MAY 16 2010

ALZ031-032-162045-
GREENE-HALE-
239 PM CDT SUN MAY 16 2010

...SIGNIFICANT WEATHER ALERT FOR GREENE AND HALE COUNTIES UNTIL 345
PM CDT...

AT 236 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR SAWYERVILLE...OR 8 MILES WEST OF
GREENSBORO...MOVING NORTHEAST AT 10 MPH. STORMS LOOK LIKE THEY WILL
CONTINUE TO TRAIN ACROSS THE SAME ARE...THIS COULD RESULT IN AN
INCREASED CHANCE OF FLOODING.

WINDS UP TO 30 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  GREENSBORO MUNICIPAL AIRPORT.
  SAWYERVILLE.
  GREENSBORO.
  WEDGEWORTH.
  EVANSVILLE.
  AKRON.

RAINFALL AMOUNTS OF UP TO THREE INCHES ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, May 16, 2:48 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CDT SUN MAY 16 2010

ALZ018>020-162045-
CALHOUN-CHEROKEE-ETOWAH-
248 PM CDT SUN MAY 16 2010

...SIGNIFICANT WEATHER ALERT FOR CALHOUN...CHEROKEE AND ETOWAH
COUNTIES UNTIL 345 PM CDT...

AT 242 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR MARKTON...MOVING NORTHEAST AT 10 MPH. STORMS LOOK
LIKE THEY WILL CONTINUE TO TRAIN ACROSS THE SAME ARE...THIS COULD
RESULT IN AN INCREASED CHANCE OF FLOODING.

WINDS UP TO 30 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MARKTON.
  SOUTHSIDE.
  RAINBOW CITY.
  JACKSONVILLE.
  COBB CITY.
  GLENCOE.

RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON
Special weather statement, May 16, 2:57 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CDT SUN MAY 16 2010

ALZ014-162100-
WINSTON-
257 PM CDT SUN MAY 16 2010

...SIGNIFICANT WEATHER ALERT FOR WINSTON COUNTY UNTIL 400 PM CDT...

AT 254 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 5 MILES EAST OF LAKE BUTTAHATCHEE...OR 7 MILES SOUTH OF
HALEYVILLE...MOVING NORTHEAST AT 10 MPH. STORMS
LOOK LIKE THEY WILL CONTINUE TO TRAIN ACROSS THE SAME ARE...THIS
COULD RESULT IN AN INCREASED CHANCE OF FLOODING.

WINDS UP TO 30 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NATURAL BRIDGE.
  DELMAR.
  HALEYVILLE.
  WEISS.
  NEEDMORE.
  POSEY FIELD AIRPORT.

RAINFALL AMOUNTS OF AROUND TWO INCHES ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

12/SIRMON

Nearby

Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.